# SDR DLM88010176

- Difficulty date: January 30, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 36,394 hours, 30,473 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: TD19045001
- Condition: Inoperative
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT OUT AND OFF AND RETURNED TO PHX DUE TO AN ODOR COMING FROM AIR CONDITIONING VENTS IN THE BACK CABIN.  FOUND AIR CONDITIONING RECIRCULATING FAN INOP.  FOUND FAN RELAY R2-278 BAD.  REPLACED RELAY, FAN NOW OPERATES NORMALLY.  ALSO NOTED FLUID ACCUMULATION NEAR APU INLET.  PERFORMED DUCT BURNOUT PROCEDURE PER OP 5088.  CLEANED INLET SCREEN.
